Author Topic: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??  (Read 9271 times)

[Buddie]

DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« on: August 18, 2013, 05:45:31 pm »
Hello I have been on HRT( hormone replacement therapy) for about ten years I wonder if this effects my valium taper? I take testosterone twice a month... Any one have info??
Thank you....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #1 on: August 18, 2013, 06:10:07 pm »
I am on it as well and if it is done properly, then it should actually make things better.  My question for you is your dosing schedule.  You said 2x per month so i assume you get an injection from your doctor every two weeks.  You should really research that schedule and get your doctor to do AT LEAST every week or let you self-inject.  (I am the biggest wimp with needles and I was able to do it myself) It is widely accepted that injections every 2 weeks will make most men absolutely miserable.  You feel good for a few days as it peaks, and then the 2nd week feel like crap.  Also, that large of an injection usually causes rapid conversion to Estradiol which can also make you feel miserable.  Not sure if that pertains to you, but if you feel like you are having these good days and then fall apart, see how they coincide with your T dosing and i encourage you to try more frequent dosing.  And if you are in the US, don't let them tell you you can't self-administer!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #2 on: August 18, 2013, 08:18:28 pm »
Don't know if this is relevant at all, as I am female. I use a rub on testosterone cream everyday. It is compounded into my progesterone and estriol. I can't imagine having to get testosterone by injection. My levels stay very even with my topical cream. Is there a reason men can't do this too?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #3 on: August 18, 2013, 10:28:13 pm »
Don't know if this is relevant at all, as I am female. I use a rub on testosterone cream everyday. It is compounded into my progesterone and estriol. I can't imagine having to get testosterone by injection. My levels stay very even with my topical cream. Is there a reason men can't do this too?

Many men do both.  It is mostly preference.  Injections are cheaper, less frequent and you don't have to worry about transfer.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #4 on: August 19, 2013, 03:19:01 am »
Hi everyone. I'm glad somebody brought up this topic. My testosterone in the past six months has been as low as 113. I'm assuming that was due to my paxil withdrawal. However even at 37 I have been low for about 10 years. I've also been on and off testosterone. Both injection and cream. Currently my levels are still low and I had considered going back on. [...], I Think you will be just fine continuing. Research has shown that low testosterone can cause all sorts of fun symptoms. But I understand your feeling. Otherwise I would've started back up last month. Lol. In my situation I think it only make things better as I am extremely low. If anyone else has any thoughts let me know. Hope all of you are well. 😀
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #5 on: August 19, 2013, 09:08:49 am »
It can make you worse. So be careful. Testerone can have a stimulating effect. I used the rub on stuff a year ago and almost had a seizure from it. It's rare but it can happen. Kept me flared up for about a week. Im sensitive to everything though.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #6 on: August 19, 2013, 07:41:59 pm »
My hubby uses the new skin gel.  It works.  He puts it on the back of his legs now so he can't touch me with it by accident, again!

SEE  http://www.androgel.com/

The last time he put it on his face and look what happened to me!!! :laugh: :laugh: :laugh: :laugh:


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #7 on: August 19, 2013, 08:04:47 pm »
Well [...] your very funny today!!! Love the picture had a great laugh!!!! Thanks to every one else for ur answers.....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #8 on: August 19, 2013, 08:34:47 pm »
[...] - Hilarious!!!!

Mashoo - I would say go for it to everyone if needed, except..... there are many that report hormone levels will stabilize when done with the benzos.  I started the therapy before I figured out that the benzos were why I was miserable.  Perhaps if I had held off my levels would have increased on their own.  Then again perhaps I would have had an even rougher taper - I don't know.  I tried coming off the testosterone a few months ago and that was a mistake.  I physically crashed big time because my body wasn't able to ramp up production again.  Once I feel like I am stable off of the benzos I may try it again but for now I am on it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #9 on: August 19, 2013, 10:11:16 pm »
LOL   thanks  :laugh:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.